Integral Representations and Coefficient Estimates for a Subclass of Meromorphic Starlike Functions
- 294 Downloads
In this paper, we introduce a natural subclass of meromorphic starlike functions in the open unit disk. Results concerning subordination properties, integral representations, properties of convolutions, inclusion relationship and coefficient inequalities for the functions of this class are derived. Furthermore, we solve radius problems for certain related classes of meromorphic strongly starlike functions and meromorphic parabolic starlike functions.
KeywordsAnalytic functions Univalent functions Starlike functions Meromorphic starlike functions Meromorphic strongly starlike functions Meromorphic parabolic starlike functions Principle of differential subordination Maximum modulus principle
Mathematics Subject ClassificationPrimary 30C45 Secondary 30C50
Research was supported by the National Natural Science Foundation of the People’s Republic of China, Grant No. 11371126. A. Rasila received partial support from Academy of Finland (No. 289576). The authors would like to thank the referees for their valuable comments and suggestions, which essentially improved the quality of this paper.
- 2.Kuroki, K., Owa, S.: Notes on new class for certain analytic functions. RIMS Kôkyûroku 1772, 21–25 (2011)Google Scholar
- 9.Sim, Y.J., Kwon, O.S.: On certain classes of convex functions. Int. J. Math. Math. Sci. (2013) (Article ID 294378, 1–6)Google Scholar
- 13.Wang, Z.-G., Srivastava, H. M., Yuan, S.-M.: Some basic properties of certain subclasses of meromorphically starlike functions. J. Inequal. Appl. 2014, 1–13 (2014)Google Scholar